# SDR 99ZZZX1543

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G641E
- Condition: Discharged
- Location: E/E Bay
- Part time: 1,425 hours
- Component: G01742075
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY DOES NOT PRODUCE ENOUGH POWER FOR COLD MORNING STARTS.  REMOVED AND REPLACED.
